# SDR AALA201801039033

- Difficulty date: January 2, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 26,521 hours, 10,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY ISLE EMERGENCY LIGHT LENS TRIM IS CRACKED.  REPLACED AND REMOVED THE EMERGENCY LIGHT TRIM IAW AMM 20 STANDARD PRACTICES. OPS CHECKED GOOD.
